X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (9) 9
mathematics (7) 7
operators (5) 5
boundary-value-problems (3) 3
convergence (3) 3
strongly lipschitz-domains (3) 3
42b30 (2) 2
46e30 (2) 2
algorithms (2) 2
applications of mathematics (2) 2
dirichlet boundary condition (2) 2
equations (2) 2
green potentials (2) 2
inequalities (2) 2
integral-operators (2) 2
iterative algorithms (2) 2
mathematical analysis (2) 2
semiconvex domain (2) 2
smooth domain (2) 2
theorems (2) 2
2nd-order derivatives (1) 1
35k05 (1) 1
35k99 (1) 1
37c25 (1) 1
42b20 (1) 1
42b35 (1) 1
42b37 (1) 1
45g10 (1) 1
47b48 (1) 1
47h10 (1) 1
47h30 (1) 1
47j06 (1) 1
47j10 (1) 1
58c40 (1) 1
abstract harmonic analysis (1) 1
adaptive methods (1) 1
analysis (1) 1
applied mathematics (1) 1
atom (1) 1
atomic decomposition (1) 1
attractors (1) 1
automation & control systems (1) 1
banach algebra (1) 1
banach ideals (1) 1
banach spaces (1) 1
besov regularity (1) 1
besov-spaces (1) 1
best [formula omitted]-term approximation (1) 1
best n-term approximation (1) 1
boundary (1) 1
boundary control (1) 1
bounded (1) 1
bounded mean oscillation (1) 1
bounded phi-strongly monotone mappings (1) 1
campanato space (1) 1
campanato spaces (1) 1
china (1) 1
common solutions (1) 1
compact-operators (1) 1
computation (1) 1
computational mathematics (1) 1
computer science (1) 1
cone compression and expansion (1) 1
construction (1) 1
controllability (1) 1
convex and discrete geometry (1) 1
convex domain (1) 1
convex domains (1) 1
data mining and knowledge discovery (1) 1
decay (1) 1
differential forms (1) 1
differential geometry (1) 1
dirichlet green operator (1) 1
divergence form elliptic operator (1) 1
divergence operators (1) 1
divergence-measure field (1) 1
domain decomposition (1) 1
dynamical systems and ergodic theory (1) 1
eigenvalue asymptotics (1) 1
element method (1) 1
elliptic-operators (1) 1
equality (1) 1
equilibrium (1) 1
error estimate (1) 1
existence theorems (1) 1
exponential stability (1) 1
final value problem (1) 1
fixed points (1) 1
fixed-points (1) 1
formulas (1) 1
fourier analysis (1) 1
fractional-integration (1) 1
free boundary problem (1) 1
functional analysis (1) 1
functions (1) 1
gaussian property (1) 1
general system of the variational inequality problem (1) 1
global analysis and analysis on manifolds (1) 1
gradient methods (1) 1
hammerstein equations (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1115 - 1137
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 2008, Volume 211, Issue 1, pp. 90 - 102
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2014, Volume 57, Issue 5, pp. 903 - 962
Journal Article
Functional Analysis and Its Applications, ISSN 0016-2663, 3/2011, Volume 45, Issue 2, pp. 81 - 98
Journal Article
Applicable Analysis, ISSN 0003-6811, 10/2019, Volume 98, Issue 13, pp. 2423 - 2439
In this paper, we revisit the numerical approach to variational inequality problems involving strongly monotone and Lipschitz continuous operators by a variant... 
strongly monotone operator | Projection method | Variational inequality | Lipschitz continuity | COMMON SOLUTIONS | MATHEMATICS, APPLIED | GRADIENT METHODS | SUBGRADIENT EXTRAGRADIENT METHODS | CONVERGENCE | SYSTEMS | Operators | Algorithms | Convergence
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 03/2020, Volume 41, Issue 4, pp. 442 - 461
Let and E* denote its dual space. Let and be bounded generalized -strongly, and -strongly monotone maps, respectively. Suppose the Hammerstein equation has a... 
Hammerstein equations | strongly monotone mappings | Bounded | strong convergence | NONLINEAR INTEGRAL-EQUATIONS | MATHEMATICS, APPLIED | Bounded Phi(i)-strongly monotone mappings | THEOREMS | OPERATORS | FIXED-POINTS | Iterative methods | Formulas (mathematics) | Iterative algorithms
Journal Article
Applicable Analysis: Multiscale Inverse Problems, ISSN 0003-6811, 01/2018, Volume 97, Issue 1, pp. 69 - 88
In this paper, we consider the problem of finding the function , from the final data and where is a linear, unbounded, self-adjoint and positive definite... 
Regularization method | error estimate | 35K05 | 47J06 | strongly damped wave | final value problem | 35K99 | ATTRACTORS | MATHEMATICS, APPLIED | 47H10 | Operators (mathematics) | Inverse problems | Ill-posed problems (mathematics) | Regularization | Wave equations
Journal Article
ESAIM: Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 4/2009, Volume 15, Issue 2, pp. 403 - 425
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2003, Volume 34, Issue 3, pp. 611 - 635
We consider a free boundary problem of a quasi-linear strongly degenerate parabolic equation arising from a model of pressure filtration of flocculated... 
Free boundary problem | Strongly degenerate parabolic equation | Pressure filtration | Divergence-measure field | free boundary problem | strongly degenerate parabolic equation | MATHEMATICS, APPLIED | SEDIMENTATION-CONSOLIDATION PROCESSES | pressure filtration | divergence-measure field
Journal Article
Journal of Mathematical Modelling and Algorithms in Operations Research, ISSN 2214-2487, 12/2014, Volume 13, Issue 4, pp. 405 - 423
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.